# SDR CALA2025062705996

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737924ER
- Aircraft serial: 43530
- Aircraft time: 37,224 hours, 13,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2 R EMER LIGHT NEEDS RELAMP. RELAMP DOOR 2 RH EMER EXIT LIGHT REF AMM 33-51-01. OPS CHECK GOOD.
